Anti-depressants and Delayed Seroconversion?
Jul 6, 2001
Hi Doctor, I've been taking high doses of several antidepressants, which have caused me to gain weight (20 pounds) and become pretty constipated. Could my slowed metabolism cause a delayed seroconversion? I'm in the window period and will definitely test at the six month mark. If it's negative, would I need to wait 12 months because of my slowed metabolism?
Thank you, your medical opinion is appreciated.
Response from Dr. Holodniy
These meds will not affect seroconversion time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.